Cubic-quartic optical solitons of the complex Ginzburg-Landau equation: A novel approach

Ahmed H. Arnous, Taher A. Nofal, Anjan Biswas, Yakup Yıldırım*, Asim Asiri

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This paper presents a method for extracting cubic–quartic optical soliton solutions for the complex Ginzburg–Landau equation with five distinct forms of nonlinear refractive index. By utilizing the proposed algorithm, we can obtain a diverse range of optical solitons, including hybrid types, that satisfy the specified parameter restrictions.

Original languageEnglish
Pages (from-to)20201-20216
Number of pages16
JournalNonlinear Dynamics
Volume111
Issue number21
DOIs
Publication statusPublished - Nov 2023
Externally publishedYes

Keywords

  • Exact solutions
  • Ginzburg–Landau equation
  • Solitons

Fingerprint

Dive into the research topics of 'Cubic-quartic optical solitons of the complex Ginzburg-Landau equation: A novel approach'. Together they form a unique fingerprint.

Cite this